Convergence of Anisotropically Decaying Solutions of a Supercritical Semilinear Heat Equation release_3hjkklxqpzcsxlj6wumr2em6dq

by Peter Poláčik, Eiji Yanagida

Published in Journal of Dynamics and Differential Equations by Springer Nature.

2009   Volume 21, p329-341

Archived Files and Locations

application/pdf  124.0 kB
file_gp33xzqyondm3o5mmyykhcao7e
www.math.tohoku.ac.jp:80 (web)
web.archive.org (webarchive)
application/pdf  178.9 kB
file_d6st6noldvd4lowzda4noqlzfu
www.math.umn.edu (web)
web.archive.org (webarchive)
web.archive.org (webarchive)
application/pdf  182.5 kB
file_knxumj6mlfdvhna5ge37f73kty
web.archive.org (webarchive)
web.archive.org (webarchive)
www.math.umn.edu (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Date   2009-04-14
Language   en ?
Journal Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  1040-7294
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 21e6a201-8600-4ab5-b6bc-c43cf7d3c8f5
API URL: JSON